Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was off on a pilgrimage. Had postponement tablets for my periods for 4 days. Its been 4 days since I stopped d tablets but stil have not gt my periods? Cn I be pregnant inspite d medication?

1 Doctor Answered
I was off on a pilgrimage. Had postponement tablets for m...
Hi lybrate-user. It can take upto 2 weeks after stopping the medicines to get your period. It's highly unlikely that you could be pregnant. I suggest you wait for your period.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.